# SDR SWAA2022090851160

- Difficulty date: September 7, 2022
- Submitted: September 8, 2022
- Operation: Air carrier
- Aircraft: N237WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34632
- Aircraft time: 55,118 hours, 32,814 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Center Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CENTER ISLE OVERHEAD EMERGENCY EXIT SIGN LOOSE. / [01] REMOVED & REPLACED CABIN CENTER OVERHEAD EMERGENCY EXIT SIGN IAW MM 33-51-01. OPS CK?D OK.  12018
